Paper by Erik D. Demaine

Erik D. Demaine, Gad Landau, and Oren Weimann, “On Cartesian Trees and Range Minimum Queries”, Algorithmica, volume 68, number 3, 2014, pages 610–625.

This paper is also available from SpringerLink.

Currently unavailable. If you are in a rush for copies, contact me.
[Google Scholar search]

Related papers:
Cartesian_ICALP2009 (On Cartesian Trees and Range Minimum Queries)

See also other papers by Erik Demaine.
These pages are generated automagically from a BibTeX file.
Last updated March 9, 2018 by Erik Demaine.